# SDR UPS98827446

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3610130501N
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A/C COMP AT STA 70, STR 21R TIE FITTING UNDER CUSP HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, AND SRM 51-3-0.
